Smooth 4-Dimensional Thickening of Singular 2-Dimensional Complex in the non Compact Case.

Corrado Tanasi, Valentin Poénaru

Research output: Contribution to journalArticlepeer-review

Abstract

L'articolo estende la teoria dell'ingrossamento 4-dimensionale nel caso non-proprio.
Original languageEnglish
Pages (from-to)467-482
Number of pages15
JournalBOLLETTINO DELLA UNIONE MATEMATICA ITALIANA
Volume9
Publication statusPublished - 2009

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this